Ask an expert
Question

20 Jan 2004

feeling sick.
i am on mirelle, didn't want period in dec didn't take last placebo pills. started with new pack. however on friday i noticed period like discharge. and according to my new pack i was only due today. well i haven't seen any period yet. feeling nauseous,
note that i took 3 flutex tablets last week sunday.
had intercourse on 29th, 09th, 10th. Can i be pregnant? my stomach has been sore, almost numb...stabbing pains at times since yesterday afternoon. could i be pregnant?
Answer 403 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is unlikely that you are pregnant. These symptoms are probably due to skipping the placebos.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.